# SDR WX0A2022081274204

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 35,571 hours, 24,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide & Sleeve
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2 SLIDE BLOWN / REINSTALLED SERVICEABLE SLIDE PER AMM 25-62-44 REPLACED DOOR ASSIST BOTTLE DIAPHRAGM AND SERVICED BOTTLE PER AMM 52-10-00.L2 DOOR SLIDE CHECKS NORMAL."
